Global behavior of two families of nonlinear symmetric difference equations

Liu, Wanping, Yang, Xiaofan and Yang, Luxing 2010, Global behavior of two families of nonlinear symmetric difference equations, Discrete dynamics in nature and society, vol. 2010, pp. 1-15, doi: 10.1155/2010/367492.

Attached Files
Name Description MIMEType Size Downloads

Title Global behavior of two families of nonlinear symmetric difference equations
Author(s) Liu, Wanping
Yang, Xiaofan
Yang, LuxingORCID iD for Yang, Luxing orcid.org/0000-0002-9229-5787
Journal name Discrete dynamics in nature and society
Volume number 2010
Article ID 367492
Start page 1
End page 15
Total pages 15
Publisher Hindawi Publishing Corporation
Place of publication Cairo, Egypt
Publication date 2010
ISSN 1026-0226
1607-887X
Keyword(s) global asymptotic stability
exponential convergence
positive solutions
higher-order difference equations
analogous parallel result
inverse equation
Language eng
DOI 10.1155/2010/367492
Field of Research 0102 Applied Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2010, Wanping Liu et al.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30119588

Document type: Journal Article
Collections: School of Information Technology
Open Access Checking
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 8 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 11 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 08 Mar 2019, 10:38:40 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.